# SDR CHQ000178

- Difficulty date: July 10, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N291
- Make and model: Emb EMB-145
- Aircraft time: 2,379 hours, 1,771 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NEEDS REMOVED AND REPLACED DUE TO OIL SMELL AND VAPOR IN COCKPIT.  REMOVED AND REPLACED FUEL NOZZLES NO FIX.  REMOVED AND REPLACED RT ENGINE ASSY.
